# SDR HNAA0600072

- Difficulty date: July 13, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 27,802 hours, 32,576 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Damaged
- Location: Engine Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 OIL PRESSURE PEGGED ABOVE 100 PSI.  REPAIRED WIRES BETWEEN CONNECTORS 9811-P17 AND P29.
